MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
While reviewing cp-013 study subjects, it was discovered that approximately 2 months post-op, a patient experienced a reherniation around the barricaid mesh and required a reoperation.Adverse event status is resolved (without sequelae).The device was left implanted and did not show any evidence of device malfunction.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
rachael nelsen
30 commerce way
woburn, MA 01801
7819320252
MDR Report Key17174855
Report Number3006232063-2023-00015
Device Sequence Number3480550
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-PublicM906BARA810MM0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number07212002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown